Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Nervous system stops working

Premium Questions

doctor1 MD

what are tricylic drugs? How do they work on the central nervous system pain? ...

doctor1 MD

months now. Is it possible you could check that with certain people Xatral bothers the nervous system ... name is XATRAL OD 10mg - Alfuzosin Hydrochloride. XXXXXXX stopped it for one year and took OMNIC TOCAS ...

doctor1 MD

the predisione. But I can feel heat starting and then the sweats. I am wondering about my nervous system ...Hi, I am a 70 yr old female.With trouble sweating especially doing any physcial work - nothing ...

doctor1 MD

is about to start work on north sea oils rigs and hopes to get a flay in Plymouth and number 3 is in her 3 ...

doctor1 MD

have caused any strain on my nervous system or ligaments during one of my workouts using heavy weights. .I have stopped visiting gym for the past one week. I am employed and use laptop during the most part ...

Public Forum Discussions

doctor1 MD

I m writing an assignment for school and i would like to know what would actually happen if our nervous stopped working completly? would you die? ...

doctor1 MD

I have lupus just recently was told that is in my central nervous system .balance is terrible was put on imuran now have very high liver enzymes stopped imuran waiting to get more blood work Doc said ...

doctor1 MD

I am wondering if being exposed daily to 4 or 5 hours of computer work , to the energies coming off the computer, affects our nerveous system with results like inability to get to sleep, iritability ...

doctor1 MD

my husband came in contact with a gram negative bacteria in a manhole where he was working. He has been diagnosed with central nervous system vasculitis. The mold specialist and 2 other drs. think ...

doctor1 MD

Does the Contraceptive pill have an effect on your nervous system? I am a 20 year old female and I ... before. Does the pill affect the nervous system in any way that could be causing, or contributing to this? ...

doctor1 MD

have something wrong with my central nervous system so I have to have a C-spine MRI. What kinds of illnesses are based in the central nervous system? My body is falling apart so fast. Less than 7 months ago ...

doctor1 MD

. As you know when you stop benzos, because of the low GABA, and the broke GABA/Benzo receptor system, this puts you in a fight-or-flight state where the sympathetic nervous system is overexcited, on end ...

doctor1 MD

I am having Central Nervous System side effects after taking 500mg of valacyclovir hydrochloride ... chelators that help get valacyclovir hydrochloride out of the nervous system and body? ...

doctor1 MD

were to eat something it would be better, but that does not work either. I am at a loss, and stopping ...I stopped taking 20 mg of Prozac about 3 weeks ago. As of this evening I am still experiencing ...

doctor1 MD

what would happen if your skeletal system wasn t working correctly? ...

Mobile Questions and Answers

doctor1 MD

Hi! Sweaty palms can be due to increased thyroid hormone or any disruption in autonomous nervous system activity, which is normally kept in balance. Please get your thyroid hormone checked, also urine for VMA or metanephrins if BP rises with such spells. YOU need proper work up at least once to make sure nothing big is going on before treatment. Press thanks before leaving please.

doctor1 MD

Yes it is treatable. Medicine that work on autonomic nervous system is very useful like propranolol. Regards

doctor1 MD

Anxiety is one reason, another reason is hyperactive sympathetic nervous system and one can go for a surgery to remove certain ganglion to stop this.There are no known medicines which can help such a problem .